# SDR C2XA11IA117

- Difficulty date: June 14, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 17,749 hours, 10,111 cycles
- System (JASC): 7600 · Engine Controls
- Part: Module
- Part number: 14530508401
- Part serial: 14500884
- Condition: Faulty
- Location: Cockpit
- Part time: 17,749 hours, 10,111 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH -  CREW REPORTED, THRUST RATING WENT BACK TO "E-TO" AFTER CLIMB THRUST WAS SELECTED.  WOULDN'T ACCEPT ANY OTHER THRUST RATING.  AIRCRAFT AIR RETURNED BACK TO IAH.  LANDING UNEVENTFUL.  MAINTENANCE TROUBLESHOT AND REMOVED AND REPLACED THRUST RATING SELECT MODULE IAW EMB145 AMM 76-12-02.  OPS CHECK SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.
